# SDR DL76L991319

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Box
- Condition: Failed
- Location: Row 10
- Component: PS45222200
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED AT THE FLOOR LEVEL SEAT 10.  ELECTRICAL ODOR DETECTED IN FLIGHT BY COCKPIT CREW.  C/B'S PULLED AT GALLEY  NUMBER 2.  HEAT NOTED AT FLOOR LEVEL FRONT OF ROW 10.  SUSPECT PASSENGER SEATING/CONVENIENCE ITEMS PROBLEM.  REPLACED SEAT POWER CONTROL BOX.  ALSO, AVU REPLACED BY ROCKWELL COLLINS AFTER PERFORMING CONFIDENCE CHECK.
